# SDR 3J7R2025090400001

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 16,672 hours, 12,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904012
- Part serial: 124003823
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE DROPPED-AISLE EMERGENCY LIGHTS BETWEEN SEAT 8 AND SEAT 6 ARE INOPERATIVE.
